# SDR UPS08M52162

- Difficulty date: March 25, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 859 - 919 X=+8.5 FOUND CORROSION.  CORROSION ON AFFECTED AREA REMOVED MAT'L THK: 0.080" (FLANGE), MAT'L REMOVED: 0.050", MAT'L REMN: 0.030 INCH (STA 880) FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK AT STA 849 AND STA929 X=+8.5 TRIM OUT.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW SEAT TRACK AND 01 SPLICE HAT SECT REWORKED.  NEW SEAT TRACK AND REPAIR PARTS INSTALLED PER SRM 53-70-00 FIG 1 VIR35.
